MAUDE Adverse Event Report: STRYKER MEDTECH SONOPET ANGLED HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER MEDTECH SONOPET ANGLED HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5450820000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly overheated.2 events had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 device investigation types have not yet been determined.Additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 5 malfunction events in which the device reportedly overheated.4 events had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h1, h6, h10.3 events were originally reported for this failure mode during the reporting quarter; however, 2 events were inadvertently excluded.5 reported events are included in this follow-up record.Product return status: 1 device was received.4 device investigation types have not yet been determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: h10; 5 previously reported events are included in this follow-up record.Product return status: 5 devices were received.

Brand Name
SONOPET ANGLED HANDPIECE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER MEDTECH
1131-1 higashi naganuma
inagi MI 206-0 802
JA  206-0802
Manufacturer (Section G)
STRYKER MEDTECH
1131-1 higashi naganuma
inagi MI 206-0 802
JA   206-0802
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key13289810
Report Number0008043928-2022-00001
Device Sequence Number14591270
Product Code LFL
UDI-Device Identifier07613327291919
UDI-Public07613327291919
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5450820000
Device Catalogue Number5450820000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer12/31/2021
12/31/2021
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date01/25/2022
07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown